On linearly dependent functions

Vojtěch Jarník

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 1, page 32-43
  • ISSN: 0528-2195

How to cite


Jarník, Vojtěch. "Lineární závislost funkcí jedné reálné proměnné." Časopis pro pěstování matematiky 080.1 (1955): 32-43. <http://eudml.org/doc/20512>.

author = {Jarník, Vojtěch},
journal = {Časopis pro pěstování matematiky},
keywords = {Differentiation and integration, measure theory},
language = {cze},
number = {1},
pages = {32-43},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Lineární závislost funkcí jedné reálné proměnné},
url = {http://eudml.org/doc/20512},
volume = {080},
year = {1955},

AU - Jarník, Vojtěch
TI - Lineární závislost funkcí jedné reálné proměnné
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 1
SP - 32
EP - 43
LA - cze
KW - Differentiation and integration, measure theory
UR - http://eudml.org/doc/20512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.